Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 284, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 9, 2011, 6:19 PM EDT for Boone County, Indiana. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 6:19 PM EDT (22:19 UTC)
- Expired
- Aug 9, 2011, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Boone County, IN
The radar
The Indianapolis radar (KIND), 39 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:22 PM EDT | TSTM WND DMG | 3 S Advance, IN | POWER LINES DOWN AT 9967 WEST AND 600 SOUTH. TIME ESTIMATED. |
| Aug 9, 6:38 PM EDT | TSTM WND DMG | 1 N Jamestown, IN | PEA SIZE HAIL. ESTIMATED 40 TO 50 MPH WIND GUSTS AND SEVERAL TREE BRANCHES DOWN. |
| Aug 9, 6:41 PM EDT | HAIL 0.75 | 1 N Jamestown, IN | |
| Aug 9, 6:45 PM EDT | HAIL 0.25 | 3 Nne Lizton, IN | |
| Aug 9, 6:50 PM EDT | TSTM WND DMG | 3 S Advance, IN | SEVERAL POWER LINES DOWN ACROSS STATE ROAD 75. TIME ESTIMATED. |
| Aug 9, 7:05 PM EDT | TSTM WND DMG | 3 Nne Jamestown, IN | 8 TELEPHONE POLES DOWN IN THE 6000 SOUTH AND STATE ROAD 75 AREA. TIME APPROX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 3:28 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013 WUUS53 KIND 092219 SVRIND INC011-092300- /O.NEW.KIND.SV.W.0284.110809T2219Z-110809T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 619 PM EDT TUE AUG 9 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BOONE COUNTY IN CENTRAL INDIANA... * UNTIL 700 PM EDT * AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF LEBANON...OR 13 MILES EAST OF CRAWFORDSVILLE... AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... JAMESTOWN AROUND 625 PM EDT... THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 47 AND 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3993 8636 3992 8669 4007 8670 4008 8669 TIME...MOT...LOC 2219Z 304DEG 20KT 3997 8664 WIND...HAIL 60MPH 1.00IN $$ 77/TDUD
3 follow-up statements
736
WWUS53 KIND 092229
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT TUE AUG 9 2011
INC011-092300-
/O.CON.KIND.SV.W.0284.000000T0000Z-110809T2300Z/
BOONE-
629 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOONE COUNTY UNTIL 700 PM EDT...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTHWEST OF LEBANON...OR 19 MILES SOUTHEAST OF CRAWFORDSVILLE...
MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN BOONE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4002 8663 3993 8637 3992 8665 3992 8668
3993 8669 4003 8669
TIME...MOT...LOC 2230Z 306DEG 23KT 3992 8656
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD429
WWUS53 KIND 092244
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
644 PM EDT TUE AUG 9 2011
INC011-092300-
/O.CON.KIND.SV.W.0284.000000T0000Z-110809T2300Z/
BOONE-
644 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BOONE COUNTY UNTIL 700 PM EDT...
AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7
MILES NORTHWEST OF BROWNSBURG...OR 21 MILES WEST OF INDIANAPOLIS...
MOVING SOUTHEAST AT 25 MPH.
IN ADDITION...AT 635 PM EDT 50 MPH WINDS WERE REPORTED WITH THIS
STORM. SEVERAL TREE LIMBS WERE REPORTED DOWN IN JAMESTOWN.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3993 8637 3992 8661 3992 8668 3993 8669
3999 8669 4002 8663
TIME...MOT...LOC 2243Z 306DEG 23KT 3987 8647
WIND...HAIL 70MPH 1.00IN
$$
77/TDUD953
WWUS53 KIND 092255
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT TUE AUG 9 2011
INC011-092305-
/O.EXP.KIND.SV.W.0284.000000T0000Z-110809T2300Z/
BOONE-
655 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BOONE COUNTY WILL
EXPIRE AT 700 PM EDT/600 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3993 8637 3992 8661 3992 8668 3993 8669
3999 8669 4002 8663
TIME...MOT...LOC 2255Z 306DEG 23KT 3982 8639
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:29 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 9, 4:29 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 429 PM EDT TUE AUG 9 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A COLD FRONT CURRENTLY JUST TO OUR NORTHWEST WILL PASS THROUGH THE AREA OVERNIGHT. THIS WILL BRING ONE LAST CHANCE OF THUNDERSTORMS TO THE AREA LATE THIS AFTERNOON AND THIS EVENING...BEFORE DRY WEATHER RESUMES THROUGH LATE IN THE WEEK AS HIGH PRESSURE BUILDS INTO THE AREA. ANOTHER UPPER DISTURBANCE AND ASSOCIATED SURFACE BOUNDARY WILL PUSH THROUGH THE AREA DURING THE FIRST PART OF THE WEEKEND...FOLLOWED BY ANOTHER BROAD AREA OF HIGH PRESSURE EARLY NEXT WEEK. TEMPERATURES WILL GENERALLY BE AT OR BELOW CLIMATOLOGY THROUGH THE REMAINDER OF THE 7 DAY FORECAST PERIOD IN NORTHWEST FLOW ALOFT. && .NEAR TERM /TONIGHT/... FOCUS IS ON THUNDERSTORM CHANCES. GUIDANCE IS SIMILAR AND A BLEND WILL SUFFICE. COLD FRONT IS JUST AT OUR NORTHWEST CORNER AT THE MOMENT...AND THIS WILL SWEEP THROUGH THE AREA THIS EVENING AND OVERNIGHT. VISIBLE SATELLITE INDICATES AN AXIS OF CUMULUS DEVELOPMENT ALONG THE BOUNDARY...AND EXPECT THAT A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE SOUTHWEST FROM NORTHERN INDIANA LATE THIS AFTERNOON AND PUSH SOUTH/SOUTHEAST THIS EVENING. WILL CARRY SLIGHT CHANCE/CHANCE POPS FOR THE FIRST FEW HOURS OF THE TONIGHT PERIOD ACROSS THE CENTRAL AND SOUTHEAST...BUT EXPECT MOST OF THE NIGHT WILL BE DRY AS INSTABILITY WANES AND CONVECTION DIES OFF EARLY IN THE NIGHT. ON TEMPS...MAV LOOKS GOOD GIVEN UPSTREAM TEMPS LAST NIGHT AND ANTICIPATED 850 TEMPS. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... FOCUS IS ON TEMPS. GUIDANCE REMAINS SIMILAR AND A BLEND IS SUFFICIENT. HIGH PRESSURE AT THE SURFACE WILL CHARACTERIZE THE REMAINDER OF THE SHORT TERM...THUS DRY WEATHER ANTICIPATED. MAY BE AMPLE STRATOCUMULUS DEVELOPMENT TOMORROW UNDER CYCLONIC FLOW...BEYOND THIS JUST SOME MID AND HIGH CLOUDS OCCASIONALLY. ON TEMPS...GUIDANCE APPEARS TO CONTINUE A BIT OF A COOL BIAS...WHICH IS TO BE EXPECTED GIVEN THE DRY GROUND. HAVE BUMPED MAXES AND MINS UP A BIT EACH PERIOD. && .LONG TERM /FRIDAY THROUGH TUESDAY/... THE EARLY PART OF THE EXTENDED FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT WILL BRING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS AS AN UPPER LOW AND COLD FRONT PUSH THROUGH THE AREA. BROAD HIGH PRESSURE AT THE SURFACE AND NORTHWEST FLOW ALOFT WILL CHARACTERIZE THE REMAINDER OF THE EXTENDED...WITH TEMPERATURES NEAR TO JUST BELOW CLIMATOLOGY UNTIL LATE IN THE LONG TERM...AND QUIET CONDITIONS. && .AVIATION /DISCUSSION FOR 091800Z TAF ISSUANCE/... QUICK UPDATE...MAINLY TO ACCOUNT FOR CURRENT AND SLIGHTLY SLOWER RADAR TRENDS. STILL EXPECTING THUNDERSTORMS TO REACH INDY AREA...ONLY A FEW HOURS THAN ORIGINALLY TIMED IN THE TAFS. PREV DISC FOLLOWS. IFR CONDITIONS POSSIBLE IN CONVECTION LATE THIS AFTERNOON AND EVENING. BRIEF MVFR AND POSSIBLY IFR CONDITIONS TOWARDS DAYBREAK WEDNESDAY. VFR CONDITIONS OTHERWISE. COLD FRONT OVER THE LOWER GREAT LAKES WILL SWEEP ACROSS THE REGION THROUGH THE AFTERNOON AND EARLY EVENING. ROBUST CONVECTIVE DEVELOPMENT IS ANTICIPATED OVER NORTHERN INDIANA AS CONVECTIVE TEMPS ARE REACHED SHORTLY AFTER 18Z. HRRR CONTINUES TO ADVERTISE THE DEVELOPMENT OF A SQUALL LINE TO IMPACT ALL TERMINALS BETWEEN 20Z AND 00Z. WILL CARRY VCTS AT ALL SITES ALONG WITH A 2-3 HOUR TEMPO FOR GREATEST THREAT FOR STORMS. MODEL SOUNDINGS STRONGLY SUGGESTIVE THAT THESE STORMS MAY CARRY A WIND THREAT WITH THEM. WILL MONITOR EVOLUTION AND UPDATE AS NEEDED AS STORMS DEVELOP THIS AFTERNOON. OUTSIDE OF STORMS...WINDS WILL BACK TO WESTERLY AHEAD OF THE FRONT WITH OCCASIONAL GUSTS TO 15-20KTS. STORMS WILL DIMINISH IN COVERAGE THROUGH THE EVENING WITH WINDS VEERING TO A W/NW DIRECTION THROUGH THE NIGHT. LEFTOVER SHALLOW MOISTURE MAY ONCE AGAIN MANIFEST ITSELF IN EITHER VISIBILITY OR CEILING RESTRICTIONS TOWARDS DAYBREAK WEDNESDAY. ANY LOW STRATUS AND/OR FOG WILL SLOWLY MIX OUT WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE OHIO VALLEY. CONVECTIVE TEMPS IN THE MID AND UPPER 70S COMBINED WITH COLD ADVECTION WILL SUPPORT A HEALTHY CU FIELD BY EARLY WEDNESDAY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....NIELD AVIATION...RYAN/SMF
Hazardous weather outlook, Aug 9, 4:03 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 403 PM EDT TUE AUG 9 2011 INZ021-028>031-035>049-051>057-060>065-067>072-101430- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 403 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS...HAIL...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING ALL LIKELY. THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 5 PM AND 10 PM...WITH THE GREATEST COVERAGE EXPECTED TO BE ALONG AND TO THE NORTHEAST OF INTERSTATE 74. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY. IT IS TOO EARLY TO TELL IF ANY OF THE STORMS COULD BE SEVERE. HOWEVER...GUSTY WINDS...BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING CAN HAPPEN WITH ANY STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN/SMF
In the hours before
Special weather statement, Aug 9, 5:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 PM EDT TUE AUG 9 2011
INZ036-092230-
MONTGOMERY-
546 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MONTGOMERY COUNTY UNTIL
630 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF CRAWFORDSVILLE...MOVING EAST AT
30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
DARLINGTON AROUND 600 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4019 8669 4000 8670 4009 8707 4021 8701
4022 8687
TIME...MOT...LOC 2146Z 289DEG 28KT 4012 8691
77/TDUDSpecial weather statement, Aug 9, 6:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
608 PM EDT TUE AUG 9 2011
INZ037-092245-
BOONE-
608 PM EDT TUE AUG 9 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BOONE COUNTY UNTIL
645 PM EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF CRAWFORDSVILLE...MOVING SOUTHEAST
AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
ADVANCE AND JAMESTOWN AROUND 620 PM EDT...
LEBANON AROUND 630 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4006 8640 3992 8639 3992 8662 3994 8669
4011 8669
TIME...MOT...LOC 2208Z 293DEG 23KT 4002 8670
77/TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:02 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 28 min |
| Aug 8, 8:33 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 27 min |
| Aug 8, 8:59 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tippecanoe | 31 min |
| Aug 8, 9:03 PM EDT | Severe Thunderstorm Warning | IND | Howard | 32 min |
| Aug 8, 9:33 PM EDT | Special Weather Statement | IND | Tipton | 42 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | IND | Montgomery | 44 min |
| Aug 9, 6:08 PM EDT | Special Weather Statement | IND | Boone | 37 min |
| Aug 9, 6:38 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 37 min |
| Aug 9, 7:08 PM EDT | Severe Thunderstorm Warning | IND | Marion | 37 min |
| Aug 9, 7:32 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 43 min |
| Aug 9, 7:59 PM EDT | Tornado Warning | IND | Shelby | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.